# SDR ASAA2016092818262

- Difficulty date: September 28, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 50,486 hours, 19,613 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8123U6
- Condition: Corroded
- Location: Bs 793-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR SUPPORT WEB WAS CORRODED BETWEEN BS 793 AND 847,  RBL 21 AND 29.  ACFT GROUNDED. BLENDED OUT AREA AND FOUND OUT OF LIMITS IAW SRM 53-60-15-1A-1 FIG 103, DETAIL G.  REMOVED OLD WEB IAW SRM 51-40-02.  LOCATED DRILLED AND INSTALLED A NEW WEB IAW DWG 146A8340 REV P.
